MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U41502H22
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for one malfunction was provided and a lot history review was performed.The devices have not been returned for evaluation, therefore, the four malfunctions are inconclusive as no objective evidence has been provided to confirm any alleged deficiency.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes four malfunctions.A review of the reported information indicated that model u41502h22 pta balloon dilatation catheter allegedly experienced a material rupture.This information was received from various sources.The four malfunctions involved two patients with no patient consequences.One patient was reportedly a 60 year old male of unknown weight.The age, weight, and gender of the other patient was not provided.

Brand Name
ULTRAVERSE 014 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9979835
Report Number2020394-2020-03105
Device Sequence Number2168270
Product Code LIT
UDI-Device Identifier00801741053658
UDI-Public(01)00801741053658
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU41502H22
Device Catalogue NumberU41502H22
Device Lot NumberCMBU0120, UNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/20/2020
Patient Sequence Number1